A Caltech Library Service

An Orthogonal Property of the Hypergeometric Polynomial

Bateman, H. (1942) An Orthogonal Property of the Hypergeometric Polynomial. Proceedings of the National Academy of Sciences of the United States of America, 28 (9). pp. 374-377. ISSN 0027-8424.

See Usage Policy.


Use this Persistent URL to link to this item:

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:Copyright © 1942 by the National Academy of Sciences. Communicated July 21, 1942
Issue or Number:9
Record Number:CaltechAUTHORS:BATpnas42b
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:8692
Deposited By: Archive Administrator
Deposited On:06 Sep 2007
Last Modified:02 Oct 2019 23:53

Repository Staff Only: item control page